# SDR FDEA202401130074

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,762 hours, 21,632 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 740147A
- Part serial: 0683
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT RECEIVED TRIM TANK AFT  TRANSFER NOT AVAILABLE CAUTION. PASSING 8000 MSL,  LEFT ECAM SHOWED AMBER XXX IN GW, CG, AND T. FUEL.  RIGHT ECAM SHOWED AMBER XXX IN LEFT INNER AND LEFT  OUTER FUEL TANKS, AS WELL AS TOTAL FUEL, GW, AND  CG. THE OVERHEAD PANEL WAS ALSO BLANK FOR LEFT  INNER AND LEFT OUTER TANKS AND TT. VERIFIED ALL CB  WERE SET. FOUND THE PROBLEM TO BE A ELECTRICAL ISSUE WITH THE DC CONTACTOR. REF . WRI 24-40/7525 FOR INFO.  WHEN THE AIRCRAFT IS ON APU AND ENGINE POWER WITHOUT THE FAULT ALL SYSTEMS FOR FUEL QTY OPERATE NORMAL.  OK FOR SERVICE.
